Just two weeks probably won't be that hard to deal with, though everyone is different. But you seem to be saying you're already taking klonopin -- do I have that right? Because if you're already taking it every day for sleep, not a great use of a benzo, you're already facing the withdrawal problem. But since the Zoloft hasn't kicked in yet, only the side effects have -- it will take 4-6 weeks to know if the Zoloft is going to work or not and this side effect may go away (or it might not, in case you'll probably need to do a different antidepressant) -- if you can handle a little discomfort for a short period of time you don't "need" the benzo, it just might be nice. There are also a lot of other ways to help one sleep -- increased exercise, meditation, relaxation exercises such as deep breathing, melatonin, chamomile tea, valerian root (though if you are regularly taking klonopin these natural relaxants are probably not a great idea as they target GABA too) -- in other words, there are a lot of things in this world that might help you sleep better that aren't as strong on the brain as a benzo. Good luck.